On quotients of L p which are quotients of p
Compositio Mathematica, Volume 34 (1977) no. 1, p. 69-89
@article{CM_1977__34_1_69_0,
     author = {Johnson, W. B.},
     title = {On quotients of $L\_p$ which are quotients of $\ell \_p$},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {34},
     number = {1},
     year = {1977},
     pages = {69-89},
     zbl = {0375.46023},
     mrnumber = {454595},
     language = {en},
     url = {http://www.numdam.org/item/CM_1977__34_1_69_0}
}
Johnson, W. B. On quotients of $L_p$ which are quotients of $\ell _p$. Compositio Mathematica, Volume 34 (1977) no. 1, pp. 69-89. http://www.numdam.org/item/CM_1977__34_1_69_0/

[1] G. Bennett, L.E. Dor, V. Goodman, W.B. Johnson and C.M. Newman: On uncomplemented subspaces of L p, 1 < p < 2. Israel J. Math. | MR 435822 | Zbl 0339.46022

[2] P. Enflo and H.P. Rosenthal: Some results concerning Lp (μ) spaces, J. Functional Analysis, 14 (1973) 325-348. | Zbl 0265.46032

[3] W.B. Johnson: Factoring compact operators. Israel J. Math., 9 (1971) 337-345. | MR 290133 | Zbl 0236.47045

[4] W.B. Johnson and E. Odell: Subspaces of Lp which embed into lp. Comp. Math., 28 (1974) 37-49. | Numdam | MR 352938 | Zbl 0282.46020

[5] W.B. Johnson and M. Zippin: On subspaces of quotients of (Σ G n)lp and (Σ Gn)co. Israel J. Math., 13 (1972) 311-316. | Zbl 0252.46025

[6] W.B. Johnson and M. Zippin: Subspaces and quotient spaces of (Σ Gn)lp and (Σ Gn)co. Israel J. Math., 17 (1974) 50-55. | Zbl 0282.46015

[7] J. Lindenstrauss and L. Tzafriri: Classical Banach spaces. Springer-Verlag Lecture Notes 338 (1973). | MR 415253 | Zbl 0259.46011

[8] B. Maurey and H.P. Rosenthal: Normalized weakly null sequences with no unconditional subsequence. Studio Math. | Zbl 0357.46025

[9] A. Pelczynski: Projections in certain Banach spaces. Studia Math., 19 (1960) 209-228. | MR 126145 | Zbl 0104.08503

[10] H.P. Rosenthal: Projections onto translation-invariant subspaces of Lp(G). Memoirs AMS, 63 (1966). | MR 211198 | Zbl 0203.43903

[11] H.P. Rosenthal: On the subspaces of Lp (p > 2) spanned by sequences of independent random variables. Israel J. Math., 8 (1970) 273-303. | MR 271721 | Zbl 0213.19303

[12] H.P. Rosenthal: On quasi-complemented subspaces of Banach spaces, with an appendix on compactness of operators from Lp(μ) to Lr(v). J. Functional Analysis, 2 (1969) 176-214. | Zbl 0185.20303